An iterative method for Tikhonov regularization with a general linear regularization operator

M.E. Hochstenbach, L. Reichel

Research output: Contribution to journalArticleAcademicpeer-review

36 Citations (Scopus)
3 Downloads (Pure)

Abstract

Tikhonov regularization is one of the most popular approaches to solve discrete ill-posed problems with error-contaminated data. A regularization operator and a suitable value of a regularization parameter have to be chosen. This paper describes an iterative method, based on Golub-Kahan bidiagonalization, for solving large-scale Tikhonov minimization problems with a linear regularization operator of general form. The regularization parameter is determined by the discrepancy principle. Computed examples illustrate the performance of the method.
Original languageEnglish
Pages (from-to)465-482
JournalJournal of Integral Equations and Applications
Volume22
Issue number3
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'An iterative method for Tikhonov regularization with a general linear regularization operator'. Together they form a unique fingerprint.

Cite this